# SDR AALA202510165993

- Difficulty date: October 14, 2025
- Submitted: October 16, 2025
- Operation: Air carrier
- Aircraft: N459AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 10980
- Aircraft time: 12,953 hours, 3,586 cycles
- System (JASC): 2565 · Escape Slide
- Part: Door
- Condition: Open
- Location: Zone 800 Slide
- Component: Slide, Aircruisers
- Component part number: 70012101
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: THE FLIGHT CREW REPORTED THAT DUIRNG THEIR WALKAROUND AT THE GATE THE AFT LEFT OVERWING EXIT SLIDE ENCLOSURE DOOR IS SLIGHTLY AJAR. MAINTENANCE REPLACED THE SLIDE ASSEMBLY PER TASK CARD 26L20025030.
